# SDR EE4Y2012090500271

- Difficulty date: September 1, 2012
- Submitted: September 10, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 27,163 hours, 13,040 cycles
- Engine: Iae V2524A5
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER HOISTING POINTS 1, 2, 3 AT RT SIDE AND 2 AND 3 AND LT SIDE WERE FOUND WITH TRAPPED FLUID.  REPAIRED IAW DISPOSITION TD K4S2394852012, ISSUE A,.
